I am a 17-year-old female. I have had itchy skin for the past few months, which causes hives. I have taken antihistamines, including Allergex. I think I might be allergic, but I do not know what is causing it. It is really frustrating.
I have gone through your query and understand your concern.
Well, there are a number of causes of hives, and it is important for patients to note the causes themselves, and even then, 50 percent remain without obvious causes. It is important to note them because the best treatment is prevention from known causes or triggers.
Possible causes of this reaction are:
Food additives. So, try to avoid ready-made meals.
Drugs like painkillers or a few antibiotics if you have taken any recently.
Avoid these triggers as much as you can. I would suggest you take tablet Cetrizine 10 mg at night for ten days and tablet Zantac (Ranitidine) 150 mg in the morning before breakfast.
Hope this has addressed your concern.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Persons with infection by the Epstein-Barr virus can result in rashes when they take Penicillin-containing medications ... Rest, plenty of oral fluids, analgesics, and anti-inflammatory medications are the mainstay of treatme... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.